# SDR DALA2022030101289

- Difficulty date: February 25, 2022
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N175DN
- Make and model: Boeing 767332
- Aircraft serial: 24803
- Aircraft time: 134,133 hours, 19,522 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 175 ERA 596686-14 ISSUED FOR BLENDING TO FWD CARGO, OUTER CHORD BETW EEN STA 587-593. CORECTIVE ACTION: DTA DTE DUE NO LATER THAN 37499 TOTAL FLIGHT CYCLES. (2135368)
